# SDR 05FDEA04305

- Difficulty date: December 14, 2005
- Submitted: December 15, 2005
- Operation: Air carrier
- Aircraft: N563FE
- Make and model: Doug DC-10-10
- Aircraft serial: 46948
- Aircraft time: 73,656 hours, 23,743 cycles
- Engine: Ge CF6*
- System (JASC): 5101 · Aircraft Structures
- Part: Repair
- Condition: None
- Location: Fusleage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT HORIZONTAL STABILIZER LOWER SURFACE TRAILING EDGE PANEL FOUND AN EXTERNAL DOUBLER REPAIR AT STA XE 169.333 DIM. 8.5 INCHES BY 5.5 INCHES.  PERFORMED INSPECTION ON DOUBLER REPAIR IAW SRM 55-00-01 FIG 3 VOL 1.  FOUND IN COMPLIANCE WITH CRITERIA REQUEST BY EO NR 8-5100-7-5001 P2.
